American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Minh-Binh Tran. Overlapping optimized Schwarz methods for parabolic equations in $n$ dimensions. Proc. Amer. Math. Soc. 141 (2013) 1627-1640.
Abstract, references, and article information   
View Article: PDF

[2] Patricio Jara. Rational approximation schemes for solutions of the first and second order Cauchy problem. Proc. Amer. Math. Soc. 137 (2009) 3885-3898. MR 2529897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nguyen Minh Chuong and Bui Kien Cuong. Convergence estimates of Galerkin-wavelet solutions to a Cauchy problem for a class of periodic pseudodifferential equations. Proc. Amer. Math. Soc. 132 (2004) 3589-3597. MR 2084081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia